ITEM METADATA RECORD
Title: Model aspherical manifolds with no periodic maps
Authors: Malfait, Wim # ×
Issue Date: Nov-1998
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:350 issue:11 pages:4693-4708
Abstract: A. Borer proved that, if the fundamental group E of an aspherical manifold M is centerless and the outer automorphism group of E is torsionfree, then M admits no periodic maps, or equivalently, there are no non-trivial finite groups of homeomorphisms acting effectively on M. In the literature, taking off from this result, several examples of (rather complex) aspherical manifolds exhibiting this total lack of periodic maps have been presented.
URI: 
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science